# SDR AALA202104229012

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 59,704 hours, 29,106 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 53,520 hours, 28,791 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565BQEC320
- Part serial: 779892
- Condition: Flamed Out
- Location: Nr 1
- Part time: 53,520 hours, 28,791 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FAILURE/FLAME OUT AT FL 380. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CUN WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED ENGINE PER TASK CARD 26L40071001.
